Welcome to the Podiatry Arena forums

You are currently viewing our podiatry forum as a guest which gives you limited access to view all podiatry discussions and access our other features. By joining our free global community of Podiatrists and other interested foot health care professionals you will have access to post podiatry topics (answer and ask questions), communicate privately with other members, upload content, view attachments, receive a weekly email update of new discussions, access other special features. Registered users do not get displayed the advertisements in posted messages. Registration is fast, simple and absolutely free so please, join our global Podiatry community today!

  1. Everything that you are ever going to want to know about running shoes: Running Shoes Boot Camp Online, for taking it to the next level? See here for more.
    Dismiss Notice
  2. Have you considered the Critical Thinking and Skeptical Boot Camp, for taking it to the next level? See here for more.
    Dismiss Notice
  3. Have you considered the Clinical Biomechanics Boot Camp Online, for taking it to the next level? See here for more.
    Dismiss Notice
Dismiss Notice
Have you considered the Clinical Biomechanics Boot Camp Online, for taking it to the next level? See here for more.
Dismiss Notice
Have you liked us on Facebook to get our updates? Please do. Click here for our Facebook page.
Dismiss Notice
Do you get the weekly newsletter that Podiatry Arena sends out to update everybody? If not, click here to organise this.

Docetaxel induced nail toxicity

Discussion in 'General Issues and Discussion Forum' started by NewsBot, Aug 8, 2018.

Tags:
  1. NewsBot

    NewsBot The Admin that posts the news.

    Articles:
    1

    Members do not see these Ads. Sign Up.
    Integrated podiatrist care for prostate cancer patients treated with docetaxel: Feasibility and results
    Chabanol H et al
    Bull Cancer. 2018 Aug 2.
     
  2. AviaKerosin

    AviaKerosin Welcome New Poster

    Yes, it is a known side-effect. Only researches on treating this side effect I was able to find is cryotherapy. The resuls shows moderate positive effect.
     
Loading...

Share This Page